# SDR 05FDEA01025

- Difficulty date: April 15, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727-200
- Aircraft serial: 22036
- Aircraft time: 40,334 hours, 25,294 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 7-5330-55466 FUSELAGE SKIN - CRACK REPAIR AT BS 1106, NR 3 LWR CARGO DOOR.  COMPLIED WITH EA 7-5330-55466 FUSELAGE SKIN - CRACK REPAIR AT BS 1106, NR 3 CARGO DOOR.
